Open Access Open Access  Restricted Access Subscription Access

Unbounded symmetric analytic functions on $\ell_1$

Iryna Chernega, Andriy Zagorodnyuk


We show that each $G$-analytic symmetric function on an open set of $\ell _1$ is analytic and construct an example of a symmetric analytic function on $\ell _1$ which is not of bounded type.

Full Text:



Ansemil, J. M., Aron, R. M., and Ponte, S., Behavior of entire functions on balls in a Banach space, Indag. Math. (N.S.) 20 (2009), no. 4, 483–489.

Chernega, I., Homomorphisms of the algebra of symmetric analytic functions on $\ell _1$, Carpathian Math. Publ. 6 (2014), no. 2, 394–398.

Chernega, I., Symmetric polynomials and holomorphic functions on infinite dimensional spaces, Journal of Vasyl Stefanyk Precarpathian National University 2 (2015), no. 4, 23–49.

Chernega, I., Galindo, P., and Zagorodnyuk, A., The convolution operation on the spectra of algebras of symmetric analytic functions, J. Math. Anal. Appl. 395 (2012), no. 2, 569–577.

Chernega, I., Galindo, P., and Zagorodnyuk, A., Some algebras of symmetric analytic functions and their spectra, Proc. Edinb. Math. Soc. (2) 55 (2012), no. 1, 125–142.

Chernega, I., Galindo, P., and Zagorodnyuk, A., A multiplicative convolution on the spectra of algebras of symmetric analytic functions, Rev. Mat. Complut. 27 (2014), no. 2, 575–585.

González, M., Gonzalo, R., and Jaramillo, J. A., Symmetric polynomials on rearrangement-invariant function spaces, J. London Math. Soc. (2) 59 (1999), no. 2, 681–697.

Gould, H. W., The Girard-Waring power sum formulas for symmetric functions and Fibonacci sequences, Fibonacci Quart. 37 (1999), no. 2, 135–140.

Mujica, J., Complex analysis in Banach spaces, North-Holland Mathematics Studies, vol. 120, North-Holland Publishing Co., Amsterdam, 1986.

Nemirovskiĭ, A. S. and Semenov, S. M., The polynomial approximation of functions on Hilbert space, Mat. Sb. (N.S.) 92(134) (1973), 257–281, English translation Mat. USSR Sbornik 21 (1973), no. 2, 255–277.



  • There are currently no refbacks.
This website uses cookies to allow us to see how the site is used. The cookies cannot identify you or any content at your own computer.

ISSN 0025-5521 (print) ISSN 1903-1807 (online)

Hosted by the Royal Danish Library